# SDR CA140808009

- Difficulty date: August 6, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 19,424 hours
- Engine: Lyc LTS101700D2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE, AT AN ELEVATION OF 900FT AGL PILOT NOTICED LOSS OF POWER AND SUBSEQUENT LOW ROTOR HORN ALARM. PILOT ENTERED AUTO-ROTATION, A/C LANDED WITH MINOR DAMAGE AND NO INJURY TO THE PILOT.  PLUMES OF WHITE SMOKE WERE SEEN BY WITNESSES COMING FROM EXHAUST DURING AUTOROTATION AND LANDING - POST INCIDENT, N1 AND N2 DRIVE SYSTEM ROTATE WITH NO ABNORMAL NOISE.
